MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GLENOID RECONSTRUCTION SYSTEM; GRS BASEPLATE - Ø24.5X30 +3MM

MEDACTA INTERNATIONAL SA GLENOID RECONSTRUCTION SYSTEM; GRS BASEPLATE - Ø24.5X30 +3MM
Model Number 04.01.0304
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, the patient underwent primary surgery with my shoulder planning and grs using a bone graft to correct glenoid retroversion.The construct was stable and the patient was doing well.During a follow-up visit, it was observed that the graft had resorbed, leading to glenoid loosening and the breakage of two polyaxial screws.On (b)(6) 2025, the implants were removed and replaced with a cement spacer to enable ct scan planning for a custom-made glenoid implant.
 
Additional Manufacturer Narrative
Batch review performed on 23 september 2025: reverse shoulder system 04.01.0304 grs baseplate 24.5x30+3mm (k213459) lot: 2219484: (b)(4) items manufactured and released on 27-april-2023.Expiration date: 04-april-2028.No anomalies found related to the problem.To date, (b)(4) items from the same lot have been sold, with no similar reported event during the review period.Additional implants involved, batch review performed on 23 september 2025: reverse shoulder system 04.01.0163 glenoid polyaxial locking screw - l38 (k170452) lot: 2240236: (b)(4) items manufactured and released on 22-nov-2022.Expiration date: 06-nov-2027.No anomalies found related to the problem.To date, (b)(4) items from the same lot have been sold, with no similar reported event during the review period.Reverse shoulder system 04.01.0163 glenoid polyaxial locking screw - l38 (k170452) lot: 179107a: (b)(4) items manufactured and released on 22-feb-2023.Expiration date: 29-jan-2028.No anomalies found related to the problem.To date, all items from the same lot have been sold, with no similar reported event during the review period.Conclusion: based on the information available no definitive root cause can be established for this case, while the current analysis has not identified a systemic deficiency or potential manufacturing related cause.

Brand Name
GLENOID RECONSTRUCTION SYSTEM
Common Device Name
GRS BASEPLATE - Ø24.5X30 +3MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23290524
Report Number3005180920-2025-01013
Device Sequence Number10107511
Product Code PHX
UDI-Device Identifier07630345710338
UDI-Public07630345710338
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K213459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0304
Device Lot Number2219484
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale